| Model Number |
23-112-1 |
| Medical Device Problem Codes |
No Device Output (1435); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a handpiece.It was reported that for a column arthrodesis procedure, when opening the material of a handpiece from the first package (plastic) was sealed.The box closed, when removing the packaging that contained the bipolar, it was opened and the equipment (which part of the bipolar had an iv in its extension).The instructor did not take the tweezers because the first impression was that had been used.There was no patient involved.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.